Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalized $ n$th primitives


Author: R. D. James
Journal: Trans. Amer. Math. Soc. 76 (1954), 149-176
MSC: Primary 27.2X
MathSciNet review: 0060002
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Burkill, The Cesàro-Perron scale of integration, Proc. London Math. Soc. (2) vol. 39 (1935) pp. 541-552.
  • [2] A. Denjoy, Sur l'intégration des coefficients différentiels d'ordre supérieur, Fund. Math. vol. 25 (1935) pp. 273-326.
  • [3] R. D. James and Walter H. Gage, A generalized integral, Trans. Roy. Soc. Canada. Sect. III. (3) 40 (1946), 25–35. MR 0021081 (9,19h)
  • [4] R. D. James, A generalized integral. II, Canadian J. Math. 2 (1950), 297–306. MR 0036344 (12,94e)
  • [5] S. Saks, On generalized derivatives, J. London Math. Soc. vol. 7 (1932) pp. 247-251.
  • [6] -, Theory of the integral, Warsaw, 1937.
  • [7] W. L. C. Sargent, A descriptive definition of Cesàro-Perron integrals, Proc. London Math. Soc. (2) 47 (1941), 212–247. MR 0005897 (3,228a)
  • [8] W. L. C. Sargent, On generalized derivatives and Cesàro-Denjoy integrals, Proc. London Math. Soc. (2) 52 (1951), 365–376. MR 0041199 (12,811a)
  • [9] František Wolf, On summable trigonometrical series: an extension of uniqueness theorems, Proc. London Math. Soc. 45 (1939), 328–356. MR 0001369 (1,225e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0060002-0
PII: S 0002-9947(1954)0060002-0
Article copyright: © Copyright 1954 American Mathematical Society